# SDR 99FDEA00410

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 297, CRACK ON LWR AFT FLANGE OF BELLFRAME AT FASTENER BS 990, STR 25L AFT CARGO.  REMOVED DAMAGED FLANGE AND INSTALL DOUBLER PER EA 7531045346.
